# SDR VNAA9911024

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 311703603
- Condition: Failed
- Location: Rt Engine
- Part time: 7,880 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND ENGINE WOULD ONLY PRODUCE 86 PERCENT TORQUE.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE HYDRO MECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-22-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
